# SDR GTIA030886

- Difficulty date: October 23, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N830NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT AFT STAIRWELL COMPARTMENT AND 4 EACH EMERGENCY LIGHTS INOPERATIVE.  FOUND A BAD SPLICE.  REPAIRED SPLICE.  (M)
